Issue
Volume 10, Number 1

Articles in the Issue:

Regular Articles:
T. Sun, L. Ge and W. Liu
Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 1-23. Abstract
pdf
Full Article

J.-H. Pyo
Error estimates for the second order semi-discrete stabilized gauge-uzawa method for the navier-stokes equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 24-41. Abstract
pdf
Full Article

L. Cao, L. Zhang, W. Allegretto and Y. Lin
Multiscale computation of a Steklov eigenvalue problem with rapidly oscillating coefficients
Int. J. Numer. Anal. Mod., 10 (2013), pp. 42-73. Abstract
pdf
Full Article

G. Yuksel and R. Ingram
Numerical analysis of a finite element Crank-Nicolson discretization for MHD flows at small magnetic Reynolds numbers
Int. J. Numer. Anal. Mod., 10 (2013), pp. 74-98. Abstract
pdf
Full Article

S. Clain and M. Djeno
The half-planes problem for the level set equation
Int. J. Numer. Anal. Mod., 10 (2013), pp. 99-115. Abstract
pdf
Full Article

M. Franken, M. Rumpf and B. Wirth
A phase field based PDE constrained optimization approach to time discrete Willmore flow
Int. J. Numer. Anal. Mod., 10 (2013), pp. 116-138. Abstract
pdf
Full Article

Q. Lin and H. Xie
Extrapolation of the finite element method on general meshes
Int. J. Numer. Anal. Mod., 10 (2013), pp. 139-153. Abstract
pdf
Full Article

T. Xiong, C.-W. Shu and M. Zhang
A priori error estimates for semi-discrete discontinuous Galerkin methods solving nonlinear Hamilton-Jacobi equations with smooth solutions
Int. J. Numer. Anal. Mod., 10 (2013), pp. 154-177. Abstract
pdf
Full Article

V. Franklin, M. Paramasivam, J.J.H. Miller and S. Valarmathi
Second order parameter-uniform convergence for a finite difference method for a singularly perturbed linear parabolic system
Int. J. Numer. Anal. Mod., 10 (2013), pp. 178-202. Abstract
pdf
Full Article

Y. Goto
A 2-dimensional mechanical model of the formation of a somite
Int. J. Numer. Anal. Mod., 10 (2013), pp. 203-220. Abstract
pdf
Full Article

J. Carcione and D. Kosloff
Representation of matched-layer kernels with viscoelastic mechanical models
Int. J. Numer. Anal. Mod., 10 (2013), pp. 221-232. Abstract
pdf
Full Article

H. Chan, E. Chung and G. Cohen
Stability and dispersion analysis of the staggered discontinuous Galerkin method for wave propagation
Int. J. Numer. Anal. Mod., 10 (2013), pp. 233-256. Abstract
pdf
Full Article